Journal article icon

Journal article

Singularities of the mixed state phase (multiple letters)

Actions


Authors


Journal:
Physical Review Letters More from this journal
Volume:
89
Issue:
26
Publication date:
2002-12-23
ISSN:
0031-9007
Language:
English
Pubs id:
pubs:254372
UUID:
uuid:077e3114-36cf-456e-8f6b-4713822f63b8
Local pid:
pubs:254372
Source identifiers:
254372
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP